JournalszaaVol. 12, No. 4pp. 683–698

On the Solvability of Nonlinear Singular Integral Equations

  • Peter Junghanns

    Technische Universität Chemnitz, Germany
  • U. Weber

    Technische Universität Chemnitz-Zwickau, Germany
On the Solvability of Nonlinear Singular Integral Equations cover
Download PDF

Abstract

Three classes of nonlinear singular integral equations of Cauchy type occuring in the treatment of certain free boundary value problems are investigated. Existence of the solution is proved under weaker conditions than in [13] using the technique which was created in [12, 13] and is based on the application of Schauder’s fixed point theorem.

Cite this article

Peter Junghanns, U. Weber, On the Solvability of Nonlinear Singular Integral Equations. Z. Anal. Anwend. 12 (1993), no. 4, pp. 683–698

DOI 10.4171/ZAA/537